# SDR RAIA201707310003

- Difficulty date: July 31, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 42,350 hours, 38,583 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED AT CARGO DOOR LOWER SILL. R & R THE SHEAR TIE.
